RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Deligne Pierre

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10
Presentations: 1

Number of views:
This page:979
Abstract pages:2922
Full texts:1269
References:191

http://www.mathnet.ru/eng/person22625
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/56335

Publications in Math-Net.Ru
2012
1. Pierre Deligne, “Finiteness of the extension of $\mathbb Q$ generated by Frobenius traces, in finite characteristic”, Mosc. Math. J., 12:3 (2012),  497–514  mathnet  mathscinet  zmath  isi
2002
2. P. Deligne, “Catégories tensorielles”, Mosc. Math. J., 2:2 (2002),  227–248  mathnet  mathscinet  zmath
1977
3. P. A. Griffiths, P. Deligne, J. W. Morgan, D. Sullivan, “Real homotopy theory of Kähler manifolds”, Uspekhi Mat. Nauk, 32:3(195) (1977),  119–152  mathnet  mathscinet  zmath
1975
4. P. Deligne, “The Weil conjecture. I”, Uspekhi Mat. Nauk, 30:5(185) (1975),  159–190  mathnet  mathscinet  zmath
1974
5. P. Deligne, “Sur les représentations $l$-adiques liées aux formes modulaires”, Matematika, 18:2 (1974),  110–122  mathnet  zmath
6. P. Deligne, “Travaux de Shimura”, Matematika, 18:1 (1974),  62–89  mathnet  mathscinet  zmath; Séminaire Bourbaki, 13 (1971), 123–165
1973
7. P. Deligne, “Théorie de Hodge. II”, Matematika, 17:5 (1973),  3–56  mathnet  mathscinet  zmath; Inst. Hautes Études Sci. Publ. Math., 40 (1971), 5–57
1972
8. P. Deligne, D. Mumford, “The irreducibility of the space of curves of given genus”, Matematika, 16:3 (1972),  13–53  mathnet  mathscinet  zmath; Inst. Hautes Études Sci. Publ. Math., 1969, 75–109
1971
9. P. Deligne, “Variétés abéliennes ordinaires sur un corps fini”, Matematika, 15:2 (1971),  3–7  mathnet  mathscinet  zmath; Invent. Math., 8 (1969), 238–343
10. P. Deligne, “Les constantes des équations fonctionnelles”, Matematika, 15:1 (1971),  151–160  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Report on non-congruence subgroups of $SL(2,Z)$
P. Deligne
Colloquium of Faculty of Mathematics
December 20, 2016 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019